# SDR ASAA0080644

- Difficulty date: October 23, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3752113
- Condition: Disconnected
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-PRIOR TO FLIGHT, R-1 DOOR EMERGENCY SLIDE LANYARD DETERMINED TO BE DISCONNECTED. RECONNECTED LANYARD.
